Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 124, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 17, 2014, 8:00 PM MDT for Cherry County, Hooker County, Nebraska. It was in force for 45 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2014, 8:00 PM MDT (02:00 UTC)
- Expired
- Jun 17, 2014, 8:45 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Cherry County, NE, Hooker County, NE
The radar
The North Platte radar (KLNX), 50 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:07 PM MDT | TORNADO | 12 Wsw Mullen, NE | POSSIBLE RAIN-WRAPPED TORNADO |
| Jun 17, 8:10 PM MDT | TORNADO | 12 Wsw Mullen, NE | MULTI VORTEX TORNADO PICKING UP DIRT |
| Jun 17, 8:15 PM MDT | HAIL 1.75 | 9 Sw Mullen, NE | |
| Jun 17, 8:15 PM MDT | TORNADO | 9 Sw Mullen, NE | TORNADO REPORTED 3 MILES SOUTH OF HECLA. REPORTED AS CONE GOING TO ROPE PHASE. |
| Jun 17, 8:17 PM MDT | TORNADO | 9 Sw Mullen, NE | PUBLIC REPORTED A SMALL WEDGE SHAPED TORNADO APPROXIMATELY 9 MILES SOUTHWEST OF MULLEN. |
| Jun 17, 8:20 PM MDT | FUNNEL CLOUD | 10 Sw Mullen, NE | FUNNEL CLOUD SIGHTED 10 MILES SOUTHWEST OF MULLEN. |
| Jun 17, 8:20 PM MDT | HAIL 0.5 | 3 Sw Mullen, NE | |
| Jun 17, 8:50 PM MDT | HAIL 1.25 | 7 Sw Mullen, NE | MARBLE TO HALF DOLLAR SIZED HAIL AT TIME OF REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 3:53 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2891 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
233
WUUS53 KLBF 180200
SVRLBF
NEC031-091-180245-
/O.NEW.KLBF.SV.W.0124.140618T0200Z-140618T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM MDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHWESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 845 PM MDT
* AT 755 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
WHITMAN...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MULLEN AND KELSO.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 165 AND 191.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 58 AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4200 10085 4177 10136 4196 10143 4208 10143
4220 10115
TIME...MOT...LOC 0200Z 316DEG 10KT 4201 10128
HAIL...2.50IN
WIND...70MPH
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:00 PM MDT, 2 hours earlier.
Area forecast discussion, Jun 17, 6:00 PM MDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 700 PM CDT TUE JUN 17 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 326 PM CDT TUE JUN 17 2014 STORM CHANCES TONIGHT...THEN THE COLD FRONTAL PASSAGE ON WEDNESDAY ARE THE MAIN CONCERNS OF THE FORECAST. A STRONG UPPER LEVEL LOW WAS CENTERED OVER IDAHO WITH RIDGING CENTERED FROM THE DEEP SOUTH INTO THE UPPER MISSISSIPPI RIVER VALLEY. 20Z SURFACE ANALYSIS SHOWED LOW PRESSURE LOCATED OVER SOUTHWEST NEBRASKA...IN THE KLBF VICINITY. A DISTINCT DRY-LINE WAS SEEN FROM JUST WEST OF KMCK DOWN THROUGH CENTRAL KANSAS. MEANWHILE...A STATIONARY FRONT WAS LOCATED FROM AROUND KAIA TO KANW TO KOFK THIS AFTERNOON. 12Z UPPER ANALYSIS SHOWED 700MB TEMPERATURES AT KLBF AND KOAX OF +13C AND +15C RESPECTIVELY INDICATING A GOOD CAP OVER THE FORECAST AREA. LAPS SOUNDINGS AT 19Z SHOWED THIS CAP WELL...HOWEVER SHOWED AREAS OF SOUTHWEST NEBRASKA HAD NEARLY BROKEN THE CAP. BUT VERY DRY AIR IN THESE AREAS WILL KEEP ANY DEVELOPMENT OF STORMS...OR CLOUDS FROM OCCURRING. TO THE WEST OVER THE PANHANDLE THERE WAS A BIT MORE MOISTURE IN THE ATMOSPHERE...AND WITH A LIFTING MECHANISM COMING FROM WEAK UPPER LEVEL SHORTWAVE ENERGY PUSHING OUT OF THE TROUGH...CUMULUS AND SOME RADAR ECHOES WERE STARTING TO SHOW UP. BELIEVE THE MAIN FOCUS FOR STORMS WILL BE OVER SOUTH DAKOTA...BUT COULD GET SOME STORMS TONIGHT...MAINLY ACROSS NORTHERN NEBRASKA. THE UPPER LEVEL LOW WON/T MAKE MUCH PROGRESSION TONIGHT...LEAVING THE UPPER JET STREAK FROM UTAH INTO WYOMING. THIS WILL LEAD TO THE STRONGEST LARGE-SCALE LIFT BEING FROM NORTHERN COLORADO INTO SOUTHWEST SOUTH DAKOTA. LOOKING IN THE LOWER LEVELS...CURRENT MESO-ANALYSIS SHOWS AN AREA OF CONVERGENCE IN LOW LEVEL MOISTURE TRANSPORT FROM THE BLACK HILLS INTO THE WESTERN SANDHILLS OF NEBRASKA. SHORT TERM FORECAST MODELS INDICATE THIS AREA OF CONVERGENCE WILL STAY FAIRLY STATIONARY THROUGH THE EARLY EVENING HOURS WHICH COULD BE THE AREA TO LOOK FOR STORM DEVELOPMENT. THE BETTER CONVERGENCE WILL STAY OVER SOUTH DAKOTA...BUT WITH THE SB INSTABILITY NORTH OF THE FRONT UP IN THE 3500-4500 J/KG RANGE AND HAVING EASTERLY UPSLOPE FLOW THINK THERE SHOULD BE AT LEAST A SLIGHT CHANCE FOR STORMS IN THE FORECAST. THE REMAINDER OF THE FORECAST AREA SHOULD STAY DRY TONIGHT...AND WITH THE WARM AIRMASS IN PLACE SHOULD GET LOWS TO STAY ABOVE NORMAL MOST PLACES...IN THE UPPER 50S AND 60S. THE UPPER LEVEL LOW WILL PROGRESS NORTHEAST DURING THE DAY WEDNESDAY WHICH WILL PUSH THE COLD FRONT WHICH IS NOW OVER THE ROCKY MOUNTAINS THROUGH THE FORECAST AREA. FORECAST MODELS SHOW THE FRONT THROUGH MUCH OF THE AREA BY 18Z WEDNESDAY SO TEMPERATURES MOST PLACES WILL BE COOLER. THE FRONT LOOKS TO STALL SOMEWHERE FROM SOUTHWEST INTO NORTHEAST NEBRASKA SO IF IT DOESN/T COMPLETELY CLEAR THE FORECAST AREA...WILL SEE WARMER TEMPERATURES...POSSIBLY INTO THE 90S IN THE SOUTHEAST PARTS OF THE FORECAST AREA. HELD OFF ON ANY MENTION OF STORMS UNTIL LATE AFTERNOON...WITH THE HIGHER CHANCES COMING AFTER 00Z THURSDAY. BELIEVE THE SHORTWAVE TROUGH WON/T MOVE OUT OF COLORADO UNTIL LATER AFTERNOON WHICH WILL BE THE PRIMARY PROVIDER FOR THE LIFT FOR ACTIVITY LOCALLY. THE AREAS THAT WILL SEE THE CHANCES FOR STORMS PRIOR TO 00Z WILL BE OVER THE PANHANDLE AND FAR SOUTHERN NEBRASKA. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 326 PM CDT TUE JUN 17 2014 MODELS IN FAIR AGREEMENT IN THE MID TERM WITH SOME TEMPERATURE ISSUES IN THE LONG TERM. WILL USE A BLEND FOR THE FORECAST. COLD FRONT WILL MOVE ACROSS WESTERN NEBRASKA WEDNESDAY NIGHT. MAIN PLAYER WILL BE UPPER LOW OVER IDAHO...AS SEEN IN IR...TODAY WHICH WILL MOVE SLOWLY ACROSS THE NORTHERN PLAINS THROUGH SUNDAY. WEDNESDAY NIGHT WILL SEE CONTINUED THUNDERSTORMS ALONG THE COLD FRONTAL BOUNDARY WITH MODELS INDICATING CONTINUED CONVECTIVE ACTIVITY TO THE WEST AS A STRONG 700MB WAVE ROUNDS THE BOTTOM OF THE CLOSED LOW OVER MONTANA. GFS HAD SAME SCENARIO LAST WEEK WHICH FAILED TO MATERIALIZE. STRONG COLD FRONT WITH 850MB TEMPERATURES DROPPING FROM 24C AT 850MB TO 14C AT 850MB THROUGH THURSDAY MORNING OVER THE FORECAST AREA. LOOKS TO BE STRONG SUBSIDENCE. WILL CUT BACK ON POPS SOME TO THE WEST. 850MB TEMPERATURES REBOUND THROUGH THE DAY THURSDAY TO 20C AT 850MB WHICH TRANSLATES INTO 70S AND 80S AT THE SURFACE. THURSDAY NIGHT INTO FRIDAY DRY WITH CONVECTION FIRING SOUTH AND EAST OF THE FORECAST AREA ALONG THE FRONTAL BOUNDARY. FRIDAY EVENING WITH SURFACE TROUGH OF LOW PRESSURE OVER THE NORTHERN PLAINS AND ZONAL FLOW ALOFT...MID LEVEL WAVE MOVES THROUGH AND SLIGHT CHANCES RETAINED MAINLY OVER THE EASTERN HALF OF THE FORECAST AREA. SOME TIMING ISSUES WITH MODELS SATURDAY HAVE CARRIED SLIGHT CHANCE POPS THROUGH THE DAY AND INCREASED TO CHANCE POPS THROUGH THE NIGHT AS NUMEROUS MID LEVEL WAVES MOVE THROUGH FAST ZONAL FLOW ALOFT. TIMING ISSUES TO BE RESOLVED WITH LATER FORECASTS. SIMILAR PATTERN SUNDAY WITH SCHC POPS THROUGH THE DAY AND THEN CHANCE POPS THROUGH THE EVENING AS COLD FRONTAL BOUNDARY MOVES THROUGH WESTERN NEBRASKA SUNDAY NIGHT. DAYTIME HIGHS IN THE 80S THROUGH THE WEEKEND AND INTO THE 70S THE FIRST PART OF NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 659 PM CDT TUE JUN 17 2014 FOR THE KLBF TERMINAL...EXPECT MAINLY CLEAR SKIES WITH THE EXCEPTION OF SOME HIGH CLOUDINESS IN ASSOCIATION WITH THUNDERSTORMS TO THE NORTHWEST OF NORTH PLATTE. AT THIS TIME...THIS ACTIVITY IS EXPECTED TO DISSIPATE AS IT TRACKS SOUTHEAST. FOR THE KVTN TERMINAL...EXPECT IFR CIGS TO DEVELOP OVERNIGHT THANKS TO EASTERLY WINDS. CIGS WILL SCATTER OUT BY LATE MORNING WITH SCATTERED HIGH CLOUDINESS EXPECTED DURING THE AFTERNOON HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BROOKS LONG TERM...POWER AVIATION...CLB
Hazardous weather outlook, Jun 17, 3:51 PM MDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 451 PM CDT TUE JUN 17 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-182200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 451 PM CDT TUE JUN 17 2014 /351 PM MDT TUE JUN 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN NEBRASKA PANHANDLE INTO NORTH CENTRAL NEBRASKA TONIGHT. STORMS COULD BECOME SEVERE...GENERALLY EAST OF A LINE FROM GORDON TO ARTHUR AND NORTH OF HIGHWAYS 2 AND 91. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...HOWEVER A FEW TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. AREAS EAST OF A LINE FROM IMPERIAL THROUGH VALENTINE HAVE THE HIGHEST CHANCE FOR STRONG TO SEVERE STORMS WEDNESDAY EVENING. THUNDERSTORMS CHANCES THEN RETURN FOR FRIDAY THROUGH MONDAY. AT THIS TIME IT IS TOO EARLY TO DISCERN CHANCES FOR SEVERE STORMS.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...FOR AREAS EAST OF A LINE FROM GORDON TO ARTHUR AND NORTH OF HIGHWAYS 2 AND 91. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Local storm report, Jun 17, 6:59 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TORNADO 25 N WHITMAN 42.41N 101.54W
06/17/2014 CHERRY NE PUBLIC
2 TO 3 SEPARATE TORNADOES WERE SPOTTED ABOUT 5 MILES WEST
OF THIS LOCATION. REPORTED AS SEPARATE DISTINCT
TORNADOES.
&&
CARMELLocal storm report, Jun 17, 7:09 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 23 N WHITMAN 42.38N 101.54W
06/17/2014 M1.75 INCH CHERRY NE PUBLIC
&&
CARMELSpecial weather statement, Jun 17, 7:17 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 817 PM CDT TUE JUN 17 2014 NEZ094-180200- WESTERN CHERRY NE- 717 PM MDT TUE JUN 17 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY COUNTY UNTIL 800 PM MDT... AT 713 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES NORTH OF ASHBY...OR 42 MILES SOUTHEAST OF GORDON. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HIGHWAY 61 BETWEEN MILE MARKERS 173 AND 184. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jun 17, 7:40 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 19 W MULLEN 42.04N 101.41W
06/17/2014 M2.75 INCH HOOKER NE PUBLIC
GOLF BALL TO BASEBALL SIZED HAIL...SPARSE AT TIME OF
REPORT.
&&
CARMELLocal storm report, Jun 17, 7:41 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM FUNNEL CLOUD 12 WSW MULLEN 41.98N 101.26W
06/17/2014 HOOKER NE FIRE DEPT/RESCUE
&&
DSNIVELYLocal storm report, Jun 17, 7:59 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TORNADO 8 NW MULLEN 42.12N 101.15W
06/17/2014 CHERRY NE NWS EMPLOYEE
BRIEF FULL CONDENSATION TO GROUND...VERY RAPID ROTATION
REPORTED BY OFF DUTY NWS EMPLOYEE.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:16 PM MDT | Tornado Warning | LBF | Cherry | 29 min |
| Jun 17, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Jun 17, 6:43 PM MDT | Tornado Warning | LBF | Cherry | 32 min |
| Jun 17, 7:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jun 17, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 45 min |
| Jun 17, 8:04 PM MDT | Tornado Warning | LBF | Hooker | 26 min |
| Jun 17, 8:12 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 17, 8:30 PM MDT | Tornado Warning | LBF | Hooker | 30 min |
| Jun 18, 5:53 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.